# SDR DALA2021092705790

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DENT(01 EA) MADE BY FASTENER INSTALLATION ON FUSELAGE SKIN BTW STA= 605 TO 607 STRINGERS =16 FUSELAGE-FUS LH SIDE. CORRECTIVE ACTION:SUMMARY OF NRC 00062: SKIN BTW STA= 605 TO 607 STRINGERS =16 WAS REPAIRED PER ETI-57-21-430 REV.5 AND ER/A 471873-14AD REV A. SECTION I: PERMANENT REPAIR. (1959041)
